# SDR 05FDEA04106

- Difficulty date: December 3, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310-203
- Aircraft serial: 241
- Aircraft time: 33,767 hours, 23,499 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP, PREVIOUS REPAIR INSTALLED AT LEFT HAND WING ROOT (LEADING EDGE ABOVE KRUEGER FLAP) AT WS 57 TO WS 77.  UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  REPAIRS CONFORMS TO EXISTING FEDEX ENG EA 6-5710-94660.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
